# SDR 96ZZZX5188

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Bolt
- Part number: 73676HA78
- Condition: Fractured
- Location: Red T/R Blade
- Part time: 76 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMB, 50-60 KTS IAS ABOUT 1K FPM RATE , PILOT  NOTED VIBRATION IN T/R.  RETURNED ORIG TAKEOFF POINT, LANDED.  VIBRATION BECAME STRONGER DURING DESCENT.  FOUND 8 BOLTS RETAINING T/R BLADE, 1 EA BOLT HEAD  MISSING AND NEVER FOUND.  3 EA BOLT HEADS BROKEN ABOUT 3RD THREAD OTBD FROM SHANK, AND 2 BOLTS HAD NO TORQUE REMAINING.    RED T/R BLADE REPLACED AND ACFT INSPECTED FOR  PROBLEMS, NONE FOUND.   THIS IS UPDATED MDR.
